6 doctors weighed in:

Could being on multiple meds. Propranolol. Synthroid. Wellbutrin (bupropion). Omeprazole. Zoloft. Captopril. Green tea. On and off cause swollen lymph nodes ?

6 doctors weighed in
Dr. Luis Villaplana
Internal Medicine
5 doctors agree

In brief: No

No.

In brief: No

No.
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
Dr. Liawaty Ho
Internal Medicine - Hematology & Oncology
2 doctors agree

In brief: No

No those miedications would not cause your lymph glands to be swollen on and off.
Go to see your doc and have a proper examination and further evaluation.

In brief: No

No those miedications would not cause your lymph glands to be swollen on and off.
Go to see your doc and have a proper examination and further evaluation.
Dr. Liawaty Ho
Dr. Liawaty Ho
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors